Year 2021, Volume 50 , Issue 3, Pages 732 - 743 2021-06-07

Approximation by $\alpha$-Bernstein-Schurer operator

Nursel ÇETİN [1]


In this paper, we introduce a new family of generalized Bernstein-Schurer operators and investigate some approximation properties of these operators. We obtain a uniform approximation result using the well-known Korovkin theorem and give the degree of approximation via second modulus of smoothness. Also, we present Voronovskaya and Grüss-Voronovskaya type results for these operators.
Bernstein-Schurer operators, α-Bernstein operator, Modulus of continuity, Voronovskaya type theorem, Grüss-Voronovskaya type theorem
  • [1] T. Acar and A. Kajla, Degree of approximation for bivariate generalized Bernstein type operators, Results Math. 73 Article number: 79, 2018.
  • [2] T. Acar, A.M. Acu and N. Manav, Approximation of functions by genuine Bernstein- Durrmeyer type operators, J. Math. Inequal. 12 (4), 975–987, 2018.
  • [3] A.M. Acu, H. Gonska and I. Raşa, Grüss-type and Ostrowski-type inequalities in approximation theory, Ukrainian Math. J. 63 (6), 843–864, 2011.
  • [4] A. Aral and H. Erbay, Parametric generalization of Baskakov operators, Math. Com- mun. 24, 119–131, 2019.
  • [5] F. Altomare and M. Campiti, Korovkin-type Approximation Theory and its Applica- tions, Walter de Gruyter, Berlin-New York, 1994.
  • [6] S.N. Bernstein, Démonstration du théorème de Weierstrass fondée sur le calcul des probabilités, Commun. Kharkov Math. Soc. 13, 1–2, 1912/1913.
  • [7] Q. Cai and X. Xu, Shape-preserving properties of a new family of generalized Bern- stein operators, J. Inequal. Appl. 2018, Article number: 241, 2018.
  • [8] D. Cárdenas-Morales, P. Garrancho and I. Raşa, Bernstein-type operators which pre- serve polynomials, Comput. Math. Appl. 62 (1), 158–163, 2011.
  • [9] X. Chen, J. Tan and Z. Liu, Approximation of functions by a new family of generalized Bernstein operators, J. Math. Anal. Appl. 450, 244–261, 2017.
  • [10] N. Çetin, Approximation and geometric properties of complex -Bernstein operator, Results Math. 74, Article number: 40, 2019.
  • [11] N. Çetin and V.A. Radu, Approximation by generalized Bernstein-Stancu operators, Turkish J. Math. 43, 2032–2048, 2019.
  • [12] R.A. DeVore and G.G. Lorentz, Constructive Approximation, Springer, Berlin, 1993.
  • [13] J.L. Durrmeyer, Une formule d’inversion de la transformée de Laplace-Applications à la théorie des moments, Thèse de 3e cycle, Faculté des Sciences, Université de Paris, 1967.
  • [14] S.G. Gal and H. Gonska, Grüss and Grüss-Voronovskaya-type estimates for some Bernstein-type polynomials of real and complex variables, Jaen J. Approx. 7 (1), 97– 122, 2015.
  • [15] H. Gonska and G. Tachev, Grüss-type inequalities for positive linear operators with second order moduli, Mat. Vesnik, 63 (4), 247–252, 2011.
  • [16] G. Grüss, Uber das maximum des absoluten betrages von $\frac{1}{b-a}\int\limits_{a}^{b}f\left( x\right) g\left( x\right) dx-\frac{1}{\left( b-a\right) ^{2}}\int\limits_{a}^{b}f\left( x\right)dx\int\limits_{a}^{b}g\left( x\right) dx,$, Math. Z. 39, 215–226, 1935.
  • [17] A. Kajla and D. Miclăuş, Blending Type Approximation by GBS Operators of Gener- alized Bernstein–Durrmeyer Type, Results Math. 73 Article number: 1, 2018.
  • [18] L.V. Kantorovich, Sur certains développements suivant les polynômes de la forme de S. Bernstein, I, II, C.R.Acad.URSS, 563–568, 595–600, 1930.
  • [19] A. Lupaş, A q-analogue of the Bernstein operator, Seminar on Numerical and Statis- tical Calculus, Babeş-Bolyai University, 9, 85–92, 1987.
  • [20] S.A. Mohiuddine, T. Acar and A. Alotaibi, Construction of a new family of Bernstein- Kantorovich operators, Math. Methods Appl. Sci. 40, 7749–7759, 2017.
  • [21] F. Schurer, Linear positive operators in approximation theory, Math. Inst. Techn. Univ. Delft Report, 1962.
  • [22] D.D. Stancu, Asupra unei generalizări a polinoamelor lui Bernstein, Studia Universi- tatis Babeş-Bolyai, Ser. Math.-Phys. 14 (2), 31–45, 1969 (in Romanian).
  • [23] D.D. Stancu, Approximation of functions by means of a new generalized Bernstein operator, Calcolo, 20 (2), 211–229, 1983.
  • [24] J. Szabados, On a quasi-interpolating Bernstein operator, J. Approx. Theory, 196, 1–12, 2015.
  • [25] E. Voronovskaja, Détermination de la forme asymptotique d’approximation des fonc- tions parles polynômes de S. Bernstein, Dokl. Akad. Nauk SSSR, 79–85, 1932.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-3771-6523
Author: Nursel ÇETİN (Primary Author)
Institution: ANKARA HACI BAYRAM VELI UNIVERSITY
Country: Turkey


Dates

Publication Date : June 7, 2021

Bibtex @research article { hujms626905, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2021}, volume = {50}, pages = {732 - 743}, doi = {10.15672/hujms.626905}, title = {Approximation by \$\\alpha\$-Bernstein-Schurer operator}, key = {cite}, author = {Çetin, Nursel} }
APA Çetin, N . (2021). Approximation by $\alpha$-Bernstein-Schurer operator . Hacettepe Journal of Mathematics and Statistics , 50 (3) , 732-743 . DOI: 10.15672/hujms.626905
MLA Çetin, N . "Approximation by $\alpha$-Bernstein-Schurer operator" . Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 732-743 <https://dergipark.org.tr/en/pub/hujms/issue/62731/626905>
Chicago Çetin, N . "Approximation by $\alpha$-Bernstein-Schurer operator". Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 732-743
RIS TY - JOUR T1 - Approximation by $\alpha$-Bernstein-Schurer operator AU - Nursel Çetin Y1 - 2021 PY - 2021 N1 - doi: 10.15672/hujms.626905 DO - 10.15672/hujms.626905 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 732 EP - 743 VL - 50 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.626905 UR - https://doi.org/10.15672/hujms.626905 Y2 - 2020 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Approximation by $\alpha$-Bernstein-Schurer operator %A Nursel Çetin %T Approximation by $\alpha$-Bernstein-Schurer operator %D 2021 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 50 %N 3 %R doi: 10.15672/hujms.626905 %U 10.15672/hujms.626905
ISNAD Çetin, Nursel . "Approximation by $\alpha$-Bernstein-Schurer operator". Hacettepe Journal of Mathematics and Statistics 50 / 3 (June 2021): 732-743 . https://doi.org/10.15672/hujms.626905
AMA Çetin N . Approximation by $\alpha$-Bernstein-Schurer operator. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 732-743.
Vancouver Çetin N . Approximation by $\alpha$-Bernstein-Schurer operator. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 732-743.
IEEE N. Çetin , "Approximation by $\alpha$-Bernstein-Schurer operator", Hacettepe Journal of Mathematics and Statistics, vol. 50, no. 3, pp. 732-743, Jun. 2021, doi:10.15672/hujms.626905